On subsets of L p and p-stable processes
Annales de l'I.H.P. Probabilités et statistiques, Volume 25 (1989) no. 2, p. 153-166
@article{AIHPB_1989__25_2_153_0,
     author = {Talagrand, Michel},
     title = {On subsets of $L^p$ and $p$-stable processes},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {25},
     number = {2},
     year = {1989},
     pages = {153-166},
     zbl = {0691.60036},
     mrnumber = {1001023},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1989__25_2_153_0}
}
Talagrand, M. On subsets of $L^p$ and $p$-stable processes. Annales de l'I.H.P. Probabilités et statistiques, Volume 25 (1989) no. 2, pp. 153-166. http://www.numdam.org/item/AIHPB_1989__25_2_153_0/

[1] N.T. Anderson, E. Giné and J. Zinn, The Central Limit Theorem under Local Conditions: the Case of Infinitively Divisible Limits without Gaussian Component.

[2] A. Araujo and E. Giné, The Central Limit Theorem for Real and Banach Valued Random Variables, Wiley, New York, 1980. | MR 576407 | Zbl 0457.60001

[3] J. Bretagnolle, D. Dacuna Castelle and J.L. Krivine, Lois stables et espaces Lp, Ann. Inst. Henri Poincarré, Vol. 2, 1966, pp. 231-259. | Numdam | Zbl 0139.33501

[4] M. Ledoux and M. Talagrand, Comparison Theorems, Random Geometry and Limit Theorems for Empirical Processes, Ann. Prolab. (to appear). | Zbl 0679.60048

[5] R. Le Page, M. Woodroofe and J. Zinn, Convergence to a Stable Distribution via Order Statistics, Ann. Probab., Vol. 9, 1981, pp. 624-632. | MR 624688 | Zbl 0465.60031

[6] M. Marcus and G. Pisier, Characterizations of almost Surely Continuous p-stable Random Fourier Series and Strongly Stationary Processes, Acta. Math., Vol. 152, 1984, pp. 245-301. | MR 741056 | Zbl 0547.60047

[7] G. Pisier, Some Applications of the Metric Entropy Condition to Harmonic Analysis in Banach Spaces, Harmonic Analysis and Probability, Proceedings 80-81; Lecture Notes in Math., No. 976, 1983, pp. 123-154, Springer Verlag. | MR 717231 | Zbl 0517.60043

[8] G. Pisier, Probabilistic Methods in the Geometry of Banach Space.

[9] M. Talagrand, Characterization of Almost Surely Continuous 1-Stable Random Fourier Series and Strongly Stationary Processes, Ann. Probab. (to appear). | MR 1043938 | Zbl 0707.60034

[10] M. Talagrand, Donsker Classes and Random Geometry, Ann. Probab., Vol. 15, 1987, pp. 1327-1338. | MR 905334 | Zbl 0637.60040

[11] M. Talagrand, Sample Boundedness of Stochastic Processes under Increment Conditions, Ann. Probab. (to appear). | MR 1043935 | Zbl 0703.60033

[12] M. Talagrand, The Structure of Sign Invariant GB-Sets and of Certain Gaussian Measures, Ann. Probab., 16, 1988, pp. 172-179. | MR 920262 | Zbl 0637.60051

[13] M. Talagrand, Donsker Classes of Sets, Probab. Th. Related Fields, 78, 1988, pp. 169- 191. | MR 945108 | Zbl 0628.60027

[14] M. Talagrand, Regularity of Gaussian Processes, Acta Math., Vol. 159, 1987, pp. 99- 149. | MR 906527 | Zbl 0712.60044

[15] M. Talagrand, Necessary Conditions for Sample Boundedness of p-Stable Processes, Ann. Probab., 16, 1988, pp. 1584-1595. | MR 958204 | Zbl 0712.60045